top of page
Search

Welcome to my first blog!

I've decided to start a blog about things that I found interesting during my journey and also to let you know how I cope with every day life. I'll do a blog every couple of weeks; anymore and I'll bore you. I will also be having some guest bloggers, so if you'd like to appear on my blog then please get in contact.


I'm not going to say anything else on this blog except, talk to your loved ones! Don't keep any symptoms to yourself. We need to unite and #breakthetaboo together. Purchase my book to find out my journey - you'll probably realise you're not alone.


Take courage

Jane x






856 views2 comments

Recent Posts

See All

Vaginal atrophy and the elderly lady.

It's a scary fact that vaginal atrophy will effect roughly 70% of ladies, with some specialists saying almost a 100% is nearer the mark simply because our vaginas, vulvas and bladders all age at the s

2 Comments


Hi Barbara , I am 72 and like you have been getting frequent UTIs every few weeks. I am now using Ovestin cream for almost two weeks so too early to know if will cut down the number of UTIs. Like you though I too am getting frequent nausea which is upsetting after all the information stating it is not absorbed systemically. I want to persevere and am interested to know if you persevered and if the nausea went away in time.

Like

Barbara Bennett
Barbara Bennett
Jun 25, 2021

I am 68 and have been diagnosed with vaginal atrophy

after 3 courses of antibiotics for UTIs which didn’t show up anything in urine tests. Then started experiencing terrible pain in vulva, throbbing, soreness , worse when sitting down or walking. was then prescribed Vagifem which made me more sore . After an examination by Dr have been prescribed Estioral. Have used every night for 2 weeks but still feel very sore and have same problems, also should I be getting nausea and mild headache with this? Feeling very low and worried about it all.


Like
bottom of page